Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

Algorithms for Chow-Heegner points via iterated integrals


Authors: Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger
Journal: Math. Comp. 84 (2015), 2505-2547
MSC (2010): Primary 11F67, 11G05, 11Y16, 14C15
Published electronically: March 2, 2015
MathSciNet review: 3356037
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E_{/\mathbf Q}$ be an elliptic curve of conductor $ N$ and let $ f$ be the weight $ 2$ newform on $ \Gamma _0(N)$ associated to it by modularity. Building on an idea of S. Zhang, an article by Darmon, Rotger, and Sols describes the construction of so-called Chow-Heegner points, $ P_{T,f}\in E({\bar {\mathbf Q}})$, indexed by algebraic correspondences $ T\subset X_0(N)\times X_0(N)$. It also gives an analytic formula, depending only on the image of $ T$ in cohomology under the complex cycle class map, for calculating $ P_{T,f}$ numerically via Chen's theory of iterated integrals. The present work describes an algorithm based on this formula for computing the Chow-Heegner points to arbitrarily high complex accuracy, carries out the computation for all elliptic curves of rank $ 1$ and conductor $ N< 100$ when the cycles $ T$ arise from Hecke correspondences, and discusses several important variants of the basic construction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11F67, 11G05, 11Y16, 14C15

Retrieve articles in all journals with MSC (2010): 11F67, 11G05, 11Y16, 14C15


Additional Information

Henri Darmon
Affiliation: Department of Mathematics, McGill University, Montreal, Canada
Email: darmon@math.mcgill.ca

Michael Daub
Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California
Email: mwdaub@math.berkeley.edu

Sam Lichtenstein
Affiliation: University of California at Stanford, Stanford, California
Email: saml@math.stanford.edu

Victor Rotger
Affiliation: Department of Mathematics, Universitat Politècnica de Catalunya, Barcelona, Spain
Email: victor.rotger@upc.edu

DOI: https://doi.org/10.1090/S0025-5718-2015-02927-5
Received by editor(s): December 23, 2011
Received by editor(s) in revised form: October 28, 2013, and December 23, 2013
Published electronically: March 2, 2015
Dedicated: With an appendix by William Stein
Article copyright: © Copyright 2015 American Mathematical Society